# SDR JJBA20250730110

- Difficulty date: July 29, 2025
- Submitted: July 30, 2025
- Operation: Air carrier
- Aircraft: N12135
- Make and model: Emb EMB-145XR
- Aircraft serial: 145718
- Aircraft time: 49,133 hours, 31,159 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ZONE 132, 232, AND 234 FOUND CORROSION AT THE RH SILL SERVICE DOOR AT FRAMES #20 AND #22 (LOWER BEAM AND SCREW HOLES UNDER FLOOR BOARD). REMOVED AND REPLACED RH SILL SERVICE DOOR LOWER FRAME BETWEEN FR20 AND 22.
